Rebel rule: A governmentality perspective

Hoffmann, K. and Verweijen, J. orcid.org/0000-0002-4204-1172 (2019) Rebel rule: A governmentality perspective. African Affairs, 118 (471). pp. 352-374. ISSN 0001-9909

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© The Author(s) 2018. Published by Oxford University Press on behalf of Royal African Society. This is an author-produced version of a paper subsequently published in African Affairs. Uploaded in accordance with the publisher's self-archiving policy.

Dates:
  • Published: April 2019
  • Published (online): 19 September 2018
  • Accepted: 18 August 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Politics and International Relations (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 06 Feb 2020 15:38
Last Modified: 19 Sep 2020 00:39
Status: Published
Publisher: Oxford University Press (OUP)
Refereed: Yes
Identification Number: 10.1093/afraf/ady039
Open Archives Initiative ID (OAI ID):

Export

Statistics